Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Provera Question adult content

FYI Im not talking about DEPO provera birth control

My doctor gave me provera to help induce a period. I had not had one in 2 years. I took it for 10 days and 2 days after finishing it started to bleed. I had my period for about 8 days and it ended. No more bleeding for a week, and then today I am having brown spotting in my discharge. Is this normal? There is no chance of pregnancy, my husband had a V in March and has a 0% sperm count and I DO NOT mess around with other men.

Serious answers only please. I cant call my doctor till monday.

Answer Question
 
Anonymous

Asked by Anonymous at 5:02 PM on Jul. 17, 2010 in Health

Answers (1)
  • my dr gave me provera (same thing ) in march and i didnt get my period till about 28 days later..june 12th to be exact..it was very light. i got another period june 27th..much heavier. I was really worried about it and did call my doctor and the nurse told me that the provera does that because its trying to get your cycle back to norm..especially in the first month but it shouldnt do it in the following months. so you are okay!!
    shay1130

    Answer by shay1130 at 5:23 PM on Jul. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN